Research ArticleOpen accessA Generalization of the Modified Liouville EquationJosé-Luis Rovira-Florián, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-OrtizAmerican Journal of Applied Sciences, Vol. 13, Issue 11 · 28 Nov 2016 · 7,023 accessesView PDFCite
Author
1 article in our journalsAna-Magnolia Marin-Ramirez
Faculty of Exact and Natural Sciences, University of Cartagena, Cartagena de Indias, ColombiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.